In December 2011, I came down with Sepsis due to a kidney stone blocking my urinary tract. I spent a month in I C U and received heavy doses of antibiotics. I am recovering slowly, but have lost about 80% of my hearing. I have seen several ear, nose and throat doctors regarding this problem. They tell me my hearing loss stems from the heavy antibiotics, and the chances of recovery are slim. I would like to hear from anyone that lost their hearing from sepsis and or antibiotics.
I have a sibling who had ear infection and got so much antibiotics fungus started growing and they had to give some purple medicine to clear it up. Hearing loss is suspected to have resulted from this whole ordeal, while not severe like yours, significant and sad for them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.